The Coefficients of Daubechies's Scaling Functions on the Wavelet Transform

Kiyoshi OKADA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.4   pp.771-774
Publication Date: 1997/04/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Digital Signal Processing
wavelet transform,  scaling function,  minimum phase,  factorization,  

Full Text: PDF(198KB)>>
Buy this Article

A new method to obtain the coefficients of Daubechies's scaling functions is given, in which it is not necessary to find the complex zeros of polynomials. Consequently it becomes easier to obtain the coefficients of arbitrary order from 2 to 40 with high accuracy.